Chin. Phys. Lett.  2020, Vol. 37 Issue (4): 040201    DOI: 10.1088/0256-307X/37/4/040201
Lax Pairs of Integrable Systems in Bidifferential Graded Algebras
Danda Zhang1, Da-Jun Zhang2, Sen-Yue Lou3**
1School of Mathematics and Statistics, Ningbo University, Ningbo 315211
2Department of Mathematics, Shanghai University, Shanghai 200444
3School of Physical Science and Technology, Ningbo University, Ningbo 315211
Cite this article:   
Danda Zhang, Da-Jun Zhang, Sen-Yue Lou 2020 Chin. Phys. Lett. 37 040201
Download: PDF(416KB)   PDF(mobile)(415KB)   HTML
Export: BibTeX | EndNote | Reference Manager | ProCite | RefWorks
Abstract Lax pairs regarded as foundations of the inverse scattering methods play an important role in integrable systems. In the framework of bidifferential graded algebras, we propose a straightforward approach to constructing the Lax pairs of integrable systems in functional environment. Some continuous equations and discrete equations are presented.
Received: 11 December 2019      Published: 24 March 2020
PACS:  02.30.Ik (Integrable systems)  
  02.30.Jr (Partial differential equations)  
  47.20.Ky (Nonlinearity, bifurcation, and symmetry breaking)  
Fund: Supported by the National Natural Science Foundation of China (Nos. 11875040, 11435005, 11975131, and 11801289), and the K. C. Wong Magna Fund in Ningbo University.
URL:       OR
E-mail this article
E-mail Alert
Articles by authors
Danda Zhang
Da-Jun Zhang
Sen-Yue Lou
[1]Ablowitz M J, Chakravarty S and Halburd R G 2003 J. Math. Phys. 44 3147
[2]Dimakis A and Müller-Hoissen F 2000 Rep. Math. Phys. 46 203
[3]Dimakis A and Müller-Hoissen F 2000 J. Phys. A 33 957
[4]Crampin M, Sarlet W and Thompson G 2000 J. Phys. A 33 8755
[5]Dimakis A and Müller-Hoissen F 2010 SIGMA 6 055
[6]Dimakis A and Müller-Hoissen 2010 Inverse Probl. 26 095007
[7]Chvartatskyi O, Müller-Hoissen F and Stoilov N 2015 J. Math. Phys. 56 103512
[8]Dimakis A and Müller-Hoissen F 2000 J. Phys. A 33 6579
[9]Dimakis A and Müller-Hoissen F 2009 Discr. Cont. Dyn. Syst. Suppl. 2009 208
[10]Dimakis A and Müller-Hoissen F 2013 SIGMA 9 009
[11]Chvartatskyi O, Dimakis A and Müller-Hoissen F 2015 Lett. Math. Phys. 106 08
[12]Zhao S L, Zhang D J and Shi Y 2012 Chin. Ann. Math. Ser. B 33 259
[13]Zhang D J and Zhao S L 2013 Stud. Appl. Math. 131 72
[14]Xu D D, Zhang D J and Zhao S L 2014 J. Nonlinear Math. Phys. 21 382
[15]Dimakis A and Müller-Hoissen F 2018 arXiv:1801.00589
[16]Lüscher M and Pohlmeyer K 1978 Nucl. Phys. B 137 46
[17]Brézin E, Itzykson C, Zinn-Justin J and Zuber J B 1979 Phys. Lett. B 82 442
[18]Fu W and Nijhoff F W 2017 Proc. R. Soc. A 473 20160915
Related articles from Frontiers Journals
[1] Yu-Han Wu, Chong Liu, Zhan-Ying Yang, Wen-Li Yang. Breather Interaction Properties Induced by Self-Steepening and Space-Time Correction[J]. Chin. Phys. Lett., 2020, 37(4): 040201
[2] Bao Wang, Zhao Zhang, Biao Li. Soliton Molecules and Some Hybrid Solutions for the Nonlinear Schrödinger Equation[J]. Chin. Phys. Lett., 2020, 37(3): 040201
[3] Zhao Zhang, Shu-Xin Yang, Biao Li. Soliton Molecules, Asymmetric Solitons and Hybrid Solutions for (2+1)-Dimensional Fifth-Order KdV Equation[J]. Chin. Phys. Lett., 2019, 36(12): 040201
[4] Zhou-Zheng Kang, Tie-Cheng Xia. Construction of Multi-soliton Solutions of the $N$-Coupled Hirota Equations in an Optical Fiber[J]. Chin. Phys. Lett., 2019, 36(11): 040201
[5] Yong-Shuai Zhang, Jing-Song He. Bound-State Soliton Solutions of the Nonlinear Schrödinger Equation and Their Asymmetric Decompositions[J]. Chin. Phys. Lett., 2019, 36(3): 040201
[6] Ya-Hong Hu, Jun-Chao Chen. Solutions to Nonlocal Integrable Discrete Nonlinear Schrödinger Equations via Reduction[J]. Chin. Phys. Lett., 2018, 35(11): 040201
[7] Wen-Bin He, Xi-Wen Guan. Exact Entanglement Dynamics in Three Interacting Qubits[J]. Chin. Phys. Lett., 2018, 35(11): 040201
[8] Jun Yang, Zuo-Nong Zhu. Higher-Order Rogue Wave Solutions to a Spatial Discrete Hirota Equation[J]. Chin. Phys. Lett., 2018, 35(9): 040201
[9] Zhou-Zheng Kang, Tie-Cheng Xia, Xi Ma. Multi-Soliton Solutions for the Coupled Fokas–Lenells System via Riemann–Hilbert Approach[J]. Chin. Phys. Lett., 2018, 35(7): 040201
[10] Xiang-Shu Liu, Yang Ren, Zhan-Ying Yang, Chong Liu, Wen-Li Yang. Nonlinear Excitation and State Transition of Multi-Peak Solitons[J]. Chin. Phys. Lett., 2018, 35(7): 040201
[11] Zhao-Wen Yan, Mei-Na Zhang Ji-Feng Cui. Higher-Order Inhomogeneous Generalized Heisenberg Supermagnetic Model[J]. Chin. Phys. Lett., 2018, 35(5): 040201
[12] Senyue Lou, Ji Lin. Rogue Waves in Nonintegrable KdV-Type Systems[J]. Chin. Phys. Lett., 2018, 35(5): 040201
[13] Xin Wang, Lei Wang. Soliton, Breather and Rogue Wave Solutions for the Nonlinear Schrödinger Equation Coupled to a Multiple Self-Induced Transparency System[J]. Chin. Phys. Lett., 2018, 35(3): 040201
[14] Yu Wang, Biao Li, Hong-Li An. Dark Sharma–Tasso–Olver Equations and Their Recursion Operators[J]. Chin. Phys. Lett., 2018, 35(1): 040201
[15] Jie Zhou, Hong-Yi Su, Fu-Lin Zhang, Hong-Biao Zhang, Jing-Ling Chen. Solving the Jaynes–Cummings Model with Shift Operators Constructed by Means of the Matrix-Diagonalizing Technique[J]. Chin. Phys. Lett., 2018, 35(1): 040201
Full text